Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had an MVD of the left trigem nerve. Had an mri. Have increased T2 signal. Having severe headaches, floaters. Suggestions?

hi. I had an MVD of the left trigem nerve in 1999, and gamma knife of the same nerve, in 2000. i just had an mri of the brain that revealed "many foci of increased T2 signal in the perventricular white matter," and "the number of these lesions has increased from 2005." "these could be demyelinating plaques of multiple sclerosis but the imaging appearance is not specific." i am having severe headaches, moderate to severe hearing loss, floaters and flashers in my eyes. blurry vision, and difficulty walking and talking. any comments are appreciated. thanks so much. maggie
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Neurologist 's  Response

This periventricular white mattter lesion can indicate small vessel disease ( lacunar stroke)of brain rather than multiple sclerosis.

This lesion are sign of uncontrolled blood pressure, blood sugar and dyslipidemia( abnormal cholesterol)

Check your blood pressure, blood sugar and lipids and you require treatment as per that.

Consult neurologist for further plan
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor